Arthritis Medication induced lung damageMy mother was prescribed a weekly arthritis medication. She took it for five months not realizing it was slowly damaging her lungs.
She has been in the hospital for a couple weeks with 80% oxygen saturation and "AFib."
They are giving her Xanax and steroids. She has had no improvement. Yesterday she did not want to wake up all day. How can I help her? She is 75.
MerryCherry on 2021-07-11
Feedback AFTER 4 DAYS.
IS THERE SWELLING IN THE KNEES?
IS THE PAIN BETTER BY HEAT OR COLD?
PAIN BETTER BY MOTION OR REST?
ANY OTHER SYMPTOMS?
[Edited by anuj srivastava on 2021-07-11 16:58:26]
♡ anuj srivastava 10 months ago
MerryCherry 10 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.